| Model Number |
CU-172R |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g7 monitor was experiencing freezing issues.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g7 monitor: bedside monitor (bsm): model #: bsm-1733a.Serial #: (b)(6).Device manufacturer data: (b)(6) 2022.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) reported that the g7 monitor was experiencing freezing issues.No patient harm was reported.